MAUDE Adverse Event Report: MASIMO - 40 PARKER LNC-10 PATIENT CABLE; OXIMETER

MASIMO - 40 PARKER LNC-10 PATIENT CABLE; OXIMETER
Model Number 1814
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
It was reported that the device works intermittently.Per the customer, "the user reports that the spo2 measurement ends during operation.Re-connecting or replacing the intermediate cable with the infinity m540 eliminates the failure.The finger sensor flashes during the failure.This error occurs sporadically on several m540s and also with several intermediate cables." no known impact or consequence to patient.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.

Brand Name
LNC-10 PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6434497
Report Number2031172-2017-00381
Device Sequence Number602779
Product Code DQA
UDI-Device Identifier00843997000512
UDI-Public(01)00843997000512(11)160701(10)16HKZ
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1814
Device Catalogue Number1814
Device Lot Number16HKZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITY M540